MathSciNet Relay Station
MathSciNet bibliographic data
MR1919682 (2003e:11066) 11G20 (14G15 14G50)
Miret, J.; Moreno, R.; Sadornil, D.; Tena, J.; Valls, M. Isomorphism classes of elliptic curves with even order over a finite field. Int. Math. J. 2 (2002), no. 9, 931–942.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement